# SDR UPS99231045

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON BS 870 FLOORBEAM TOP SURFACE RBL 20 TO RBL 50 WL 208.  REPAIRED BS 870 FLOORBEAM IAW SB B727-53-0116 AND DRW NR 65C23231 SHEET 1 (REF NRC 997381).
